# SDR CALA2017072102323

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 49,215 hours, 14,981 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE LIGHT INTERMITTENTLY CAME ON NOW WONT ILLUMINATE WITH DOOR ARMED FOUND GIRT BAR RETAINER AND SENSOR DIRTY. CLEANED SENSOR AND REMOVED DEBRIS FROM RETAINER AREA. SLIDE LIGHT NOW CHECKS OK.
